# SDR AALA20030728

- Difficulty date: July 8, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N456AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49561
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ORD - FLT 2034 - EN ROUTE ORD-BOS - AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT.  THEN THE CABIN PRESSURE DUMPED, RECEIVED STALL INDICATION FAILURE AND AUTO SPOILER DO NOT USE LIGHTS ON.  RETURNED TO ORD WITHOUT FURTHER INCIDENT.  FOUND NOSE GEAR OLEO SWITCHES OUT OF ADJUSTMENT.  ADJUSTED SWITCH CABLE AND CABLE TENSION.  ACCOMPLISHED LANDING GEAR FUNCTIONAL CHECKS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
